# SDR AALA202008199013

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN BEARING FITTING OF ELEVATOR HINGE ARM 6 ON LH HORIZONTAL STABILIZER. REPLACED HINGE FITTING IAW AMM 55-16-42-400-001-A.
